# SDR KC82006F00000

- Difficulty date: December 27, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N71CK
- Make and model: Lear 36A
- Aircraft serial: 035
- Engine: Garrtt TFE7312
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ALCUAS6845470S
- Condition: Arced
- Location: Glareshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED SMOKE IN THE COCKPIT.  HE TURNED OF THE GLARESHIELD LIGHTING AND THE SMOKE STOPPED.  FOUND GLARESHIELD FLORESCENT TUBE LEAD WIRES ARCING TO GROUND.  REPLACED FLORESCENT TUBE WITH NEW FLORESCENT TUBE AND INSULTED LEAD WIRE ENDS.  OPERATIONAL CHECK SATISFACTORY.  ALL WORK PERFORMED IAW THE MM.  (K)
